# SDR USAA2013102100002

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 62,386 hours, 9,277 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW779019
- Condition: Unknown
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PASSENGER REPORTED PUFF OF SMOKE FROM TOP OF THE VIDEO SCREEN AT SEAT 23C.  VIDEO SCREEN SEEMS TO OPERATE NORMALLY.  MAINTENANCE REPLACED MONITOR AT 23C.
